Journal article icon

Journal article

On an isoperimetric-isodiametric inequality

Abstract:

The Euclidean mixed isoperimetric-isodiametric inequality states that the round ball maximizes the volume under constraint on the product between boundary area and radius. The goal of the paper is to investigate such mixed isoperimetric-isodiametric inequalities in Riemannian manifolds. We first prove that the same inequality, with the sharp Euclidean constants, holds on Cartan-Hadamard spaces as well as on minimal submanifolds of ℝn. The equality cases are also studied and completely charact...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.2140/apde.2017.10.95

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Analysis and PDE Journal website
Volume:
10
Issue:
1
Pages:
95-126
Publication date:
2017-01-30
Acceptance date:
2016-11-01
DOI:
EISSN:
1948-206X
ISSN:
2157-5045
Source identifiers:
1061592
Language:
English
Keywords:
Pubs id:
pubs:1061592
UUID:
uuid:48d8d5aa-0645-41fe-984c-3b97e96a0ab9
Local pid:
pubs:1061592
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP